Annals of Mathematics and Physics Submit Manuscript
    Research Article

    On Λ-fractional variational calculus

    DOI Logo 10.17352/amp.000074

    Published On: March 01, 2023 | Pages: 036 - 040

    Author(s): KA Lazopoulos and AK Lazopoulos*
    Abstract View Full Article View

    Experimental and theoretical studies of the influence of the bench elements on the transient operation of the turbine

    DOI Logo 10.17352/amp.000073

    Published On: February 22, 2023 | Pages: 029 - 035

    Author(s): AF Salnikov, SV Bochkarev and IA Zubko*
    Abstract View Full Article View

    Spectral analysis of the Sturm-Liouville operator given on a system of segments

    DOI Logo 10.17352/amp.000070

    Published On: February 07, 2023 | Pages: 012 - 020

    Author(s): Snizhana Vovchuk*

    ORCID Logo  0000-0001-6187-0059

    Abstract View Full Article View

    Two methods for determining combinatorial identities

    DOI Logo 10.17352/amp.000069

    Published On: January 10, 2023 | Pages: 007 - 011

    Author(s): Victor Kowalenko*
    Abstract View Full Article View
    Short Communication

    Calculation of the magnetic field of the asteroid 4 Vesta parent body (Application of SK theory)

    DOI Logo 10.17352/amp.000072

    Published On: February 18, 2023 | Pages: 026 - 028

    Author(s): Violeta N Nikolić*

    ORCID Logo  0000-0002-5685-3219

    Abstract View Full Article View

    About the connection of the electron binding energy of a single carbon anion with binding energies of an electron attached to carbon molecules

    DOI Logo 10.17352/amp.000068

    Published On: January 09, 2023 | Pages: 004 - 006

    Author(s): AS Baltenkov and I Woiciechowski*
    Abstract View Full Article View

    Boundary value problem for the third-order equation with multiple characteristics

    DOI Logo 10.17352/amp.000067

    Published On: January 06, 2023 | Pages: 001 - 003

    Author(s): Djumaniyazova Khilola Atamuratovna and Khashimov Abdukomil Risbekovich*

    ORCID Logo  0000-0003-0538-0041

    Abstract View Full Article View
    Mini Review

    A remark on a perturbed Benjamin-Bona-Mahony type equation and its complete integrability

    DOI Logo 10.17352/amp.000071

    Published On: February 14, 2023 | Pages: 021 - 025

    Author(s): Myroslava I Vovk, Petro Ya Pukach and Anatolij K Prykarpatski*

    ORCID Logo  0000-0001-5124-5890

    Abstract View Full Article View



    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on AMP

    Help ? Google Reviews 11